# SDR USAA2012041900012

- Difficulty date: March 31, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D54630052202
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT PYLON SPIGOT FITTING RECEPTICAL BETWEEN PYLON RIB 4 & RIB 5.  REPLACED LEFT PYLON SPIGOT FITTING IAW A319 SRM 54-51-12.
